Inductive groupoids and cross-connections of regular semigroups

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)80-120
Number of pages41
JournalActa Mathematica Hungarica
Volume157
Issue number1
DOIs
Publication statusPublished - 1 Feb 2019

Fingerprint

Regular Semigroup
Groupoids
Semigroup
Groupoid
Structure Theorem
Partially Ordered Set
Equivalence
Arbitrary
Theorem
Generalization

Keywords

  • biordered set
  • crossconnection
  • inductive groupoid
  • normal category
  • regular semigroup

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{2dfa2f9ec6064a478a0d9040ef0968f9,
title = "Inductive groupoids and cross-connections of regular semigroups",
keywords = "biordered set, crossconnection, inductive groupoid, normal category, regular semigroup",
author = "Muhammed, {P. A.Azeef} and Volkov, {M. V.}",
year = "2019",
month = "2",
day = "1",
doi = "10.1007/s10474-018-0888-6",
language = "English",
volume = "157",
pages = "80--120",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1",

}

Inductive groupoids and cross-connections of regular semigroups. / Muhammed, P. A.Azeef; Volkov, M. V.

In: Acta Mathematica Hungarica, Vol. 157, No. 1, 01.02.2019, p. 80-120.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Inductive groupoids and cross-connections of regular semigroups

AU - Muhammed, P. A.Azeef

AU - Volkov, M. V.

PY - 2019/2/1

Y1 - 2019/2/1

KW - biordered set

KW - crossconnection

KW - inductive groupoid

KW - normal category

KW - regular semigroup

UR - http://www.scopus.com/inward/record.url?scp=85058111064&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000458476800007

U2 - 10.1007/s10474-018-0888-6

DO - 10.1007/s10474-018-0888-6

M3 - Article

VL - 157

SP - 80

EP - 120

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1

ER -